# SDR USAA000995

- Difficulty date: July 14, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,376 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED TWO PLACES .5 INCH AND .125 INCH, LEFT FORWARD ENTRY CUTOUT LOWER AFT CORNER BS 335 STRINGER 17L.  INSTALLED DOUBLER PER DWG 65C27257.  (M)
